Third Hankel determinant for a class of univalent functions defined by using symmetric q derivative


ALTINKAYA Ş., YALÇIN TOKGÖZ S.

Libertas Mathematica (new series), vol.36, no.2, pp.1-12, 2016 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 36 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.14510/lm-ns.v0i0.1331
  • Journal Name: Libertas Mathematica (new series)
  • Journal Indexes: MLA - Modern Language Association Database, zbMATH
  • Page Numbers: pp.1-12